# SDR ASAA1159906

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,958 hours, 5,298 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR SHUT OFF WITH SWITCH IN THE ON POSITION NO OTHER INDICATIONS OF ABNORMAL AIR SYSTEM.  RAN APU W/ FULL LOAD ON ELEC & AIR BOTH PACKS ON.  APU BLEED SW. OPS NORMAL W/ GOOD INDICATIONS. TSR ISSUED.  REPLACED APU TOTAL PRESSURE SENSOR PER AMM 49 52 32 OPS AND LEAK CHECK'S GOOD.  ACCOMPLISHED APU BITE C/K PER AMM 49 61 00, NO FAULTS NOTED.
